A little history beforehand. I’ve been on Abilify for nearly 1.5 years now starting out at a low dose of 5mg and finally ending up at 26mg as of a couple weeks ago. I’ve had an addition of Lexapro for about a month and a half but the side effects weren’t nice so it was discontinued. I’d like to change medications but that’s another topic in it’s entirety.
Anyways, to my question. Lately I’ve been experiencing “break through” auditory hallucinations and paranoia, mostly in the evenings. Is it possible that my medication is tapering off in the evenings leaving me susceptible to these “problems”? I take the Abilify fairly early in the mornings every day and I’ve yet to miss a dosage.
I’d like to bring it up with my nurse when we have our phone appointment on Wednesday, but I’m unsure if this is just a delusional feeling I’m experiencing or if it’s entirely possible.
Thanks for your attention!